# SDR VNAA2025050111102

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 32,190 hours, 24,967 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800027
- Part serial: 01547
- Condition: Unserviceable
- Location: Nr 1
- Part time: 30,724 hours, 25,104 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING IN FLIGHT. / REMOVED AND REPLACED #1 PRSOV IAW CRJ 700 AMM 36-12-01-000/400-801. OPS CHECK GOOD AND LEAK CHECK GOOD.
